# SDR USAA920081266

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 31,756 hours, 12,437 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 662 - PHX - EEL - FORWARD MAIN CABIN EMERGENCY FLASHLIGHT INOP.  MAINTENANCE REPLACED THE FLASHLIGHT.  (S)
